Logical Operations and Invariance
Author: Casanovas, Enrique
Source: Journal of Philosophical Logic, Volume 36, Number 1, February 2007 , pp. 33-60(28)
Abstract:I present a notion of invariance under arbitrary surjective mappings for operators on a relational finite type hierarchy generalizing the so-called Tarski–Sher criterion for logicality and I characterize the invariant operators as definable in a fragment of the first-order language. These results are compared with those obtained by Feferman and it is argued that further clarification of the notion of invariance is needed if one wants to use it to characterize logicality.
Document Type: Research Article
Affiliations: Email: firstname.lastname@example.org
Publication date: February 2007